# SDR UPS00832462

- Difficulty date: April 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FS 1340 FROM LONG 35L - 35ER FRAME IS CORRODED.  REMOVED CORROSION IAW DC8 SRM 51-1-8, MAT IS OUT OF LIMITS.  FABRICATED STRAP, ANGLE AND DOUBLER IAW DC8 SRM 53-2-0, FIG 2 SHEET 6 & 7.  ANGLE HEAT TREATED FROM 7075-0 TO 7075.T6 IAW TP-8 1003 REV A.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED STRAP, ANGLE AND DOUBLER IAW DC8 SRM 51-1-20D & 51-3-0.
